# SDR CA120918010

- Difficulty date: September 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A REPOSITIONING FLIGHT, A NOISE WAS HEARD FROM THE BACK OF THE ACFT FOLLOWED BY OIL PRESSURE SLOWLY DROPPING ON 1 OF THE ENGINES.  THE CREW ELECTED TO SHUTDOWN THE ENGINE BEFORE RETURNING TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE-ENGINE LANDING WAS ACCOMPLISHED. TROUBLESHOOTING IS ON-GOING.
